Alert archive / New Mexico / Flash Flood Warnings in 2025

Flash Flood Warning 39, NWS Albuquerque, NM

June 23, 2025Guadalupe County, New Mexico

NWS Albuquerque, NM issued this flash flood warning at Jun 23, 2025, 4:19 PM MDT for Guadalupe County, New Mexico. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 23, 2025, 4:19 PM MDT (22:19 UTC)
Expired
Jun 23, 2025, 7:15 PM MDT
In force
3 hr
Issued by
NWS Albuquerque, NM
Area
Storm-based polygon
Flood severity
None

County Guadalupe County, NM

The radar

The Cannon AFB radar (KFDX), 89 km from the middle of the area, began a volume at 22:23 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Albuquerq/Krtlnd, NM (KABQ), launched 12:00Z, 10.3 hours before the alert went out and 187 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albuquerq/Krtlnd, NM at 12:00Z on 2025-06-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albuquerq/Krtlnd, NM at 12:00Z on 2025-06-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -61 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
3920 m above ground
0-6 km bulk shear
25 kt
0-1 km storm-relative helicity
-61 m²/s²
0-3 km storm-relative helicity
89 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

327 
WGUS55 KABQ 232219
FFWABQ
NMC019-240115-
/O.NEW.KABQ.FF.W.0039.250623T2219Z-250624T0115Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Albuquerque NM
419 PM MDT Mon Jun 23 2025

The National Weather Service in Albuquerque has issued a

* Flash Flood Warning for...
  Central Guadalupe County in east central New Mexico...

* Until 715 PM MDT.

* At 419 PM MDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Between 1 and 3 inches of rain 
  have fallen. Additional rainfall amounts of 0.25 to 1 inch are 
  possible in the warned area. Flash flooding is ongoing or expected 
  to begin shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar indicated.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  Santa Rosa, Puerto De Luna, Santa Rosa Lake State Park, Pastura 
  and Cuervo.

This includes Interstate 40 between Mile Markers 267 and 292.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive your vehicle into areas where water covers the roadway. 
The water depth may be too great to allow your car to cross safely.

&&

LAT...LON 3465 10444 3478 10464 3458 10499 3477 10511
      3513 10457 3513 10442 3486 10437 3469 10436
      3469 10444

FLASH FLOOD...RADAR INDICATED

$$

Shoemake
2 follow-up statements
262 
WGUS75 KABQ 232348
FFSABQ

Flash Flood Statement
National Weather Service Albuquerque NM
548 PM MDT Mon Jun 23 2025

NMC019-240115-
/O.CON.KABQ.FF.W.0039.000000T0000Z-250624T0115Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Guadalupe NM-
548 PM MDT Mon Jun 23 2025

...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 715 PM MDT THIS 
EVENING FOR CENTRAL GUADALUPE COUNTY...

At 548 PM MDT, Doppler radar indicated thunderstorms producing heavy 
rain across the warned area. Between 1 and 5 inches of rain have 
fallen. Flash flooding is ongoing or expected to begin shortly.

HAZARD...Flash flooding caused by thunderstorms.

SOURCE...Radar indicated.

IMPACT...Flash flooding of small creeks and streams, urban areas,
         highways, streets and underpasses as well as other poor
         drainage and low-lying areas.

Some locations that will experience flash flooding include...
  Santa Rosa, Puerto De Luna, Santa Rosa Lake State Park, Pastura 
  and Cuervo.

This includes Interstate 40 between Mile Markers 267 and 292.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Be aware of your surroundings and do not drive on flooded roads.

Please report observed flooding to the National Weather Service at 
1.888.386.7637 when you can do so safely.

&&

LAT...LON 3465 10444 3478 10464 3458 10499 3477 10511
      3513 10457 3513 10442 3486 10437 3469 10436
      3469 10444

FLASH FLOOD...RADAR INDICATED

$$

Shoemake
461 
WGUS75 KABQ 240108
FFSABQ

Flash Flood Statement
National Weather Service Albuquerque NM
708 PM MDT Mon Jun 23 2025

NMC019-240118-
/O.EXP.KABQ.FF.W.0039.000000T0000Z-250624T0115Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Guadalupe NM-
708 PM MDT Mon Jun 23 2025

...FLASH FLOOD WARNING WILL EXPIRE AT 715 PM MDT THIS EVENING FOR 
CENTRAL GUADALUPE COUNTY...

The heavy rain has ended, and the flash flooding threat is 
decreasing quickly. Please continue to heed any remaining road 
closures.

A Flood Watch remains in effect until 600 AM MDT Wednesday for 
portions of central, east central, and southeast New Mexico.

&&

LAT...LON 3465 10444 3478 10464 3458 10499 3477 10511
      3513 10457 3513 10442 3486 10437 3469 10436
      3469 10444

$$

Shoemake

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this flash flood warning went out at Jun 23, 3:04 PM MDT, 1 hour 15 minutes earlier. Its key messages:

  • Updated at 300 PM MDT Mon Jun 23 2025
  • The potential for catastrophic flash flooding exists early this week, especially on Tuesday, across recent burn scars. This includes the Ruidoso area burn scars and Hermits Peak Calf Canyon burn scar.
  • Urban and arroyo flash flooding, including the Albuquerque and Santa Fe Metros is likely across central and eastern NM on Tuesday and Tuesday night.
  • Shower and storm coverage gradually lowers late in the week, but slow storm motion will keep the risk for flash flooding, especially on recent burn scars and saturated soils, in play.
Area forecast discussion, Jun 23, 3:04 PM MDT, 1 hour 15 minutes before
Area Forecast Discussion
National Weather Service Albuquerque NM
304 PM MDT Mon Jun 23 2025

...New SHORT TERM, LONG TERM, FIRE WEATHER...

.KEY MESSAGES...
Updated at 300 PM MDT Mon Jun 23 2025

- The potential for catastrophic flash flooding exists early this
  week, especially on Tuesday, across recent burn scars. This
  includes the Ruidoso area burn scars and Hermits Peak Calf
  Canyon burn scar.

- Urban and arroyo flash flooding, including the Albuquerque and
  Santa Fe Metros is likely across central and eastern NM on
  Tuesday and Tuesday night.

- Shower and storm coverage gradually lowers late in the week, but
  slow storm motion will keep the risk for flash flooding,
  especially on recent burn scars and saturated soils, in play.

&&

.SHORT TERM...
(This evening through Tuesday night)
Issued at 300 PM MDT Mon Jun 23 2025

The flash flood threat will continue this afternoon in south-central
NM as storms move off the Sacramento mountains into the southeast
plains. A stark moisture gradient is in place across the state, with
PWATs as high as 1.6" in far southeastern NM and as low as 0.3" in
north-central NM. That gradient will decrease with time as both sfc
and elevated moisture surges north and westward. Sfc winds are
currently out of the southeast across eastern NM, which is
concerning because it is bringing in even more sfc moisture from the
Gulf and moisture flux oriented roughly 30 degrees to the storm
motion will support training storms. Hi-res guidance has been
consistently showing the heaviest rainfall over the Roswell area,
which is of particular concern given the heavy rainfall and flooding
that occurred their Sunday afternoon. Recent guidance has kept storms
going longer into the night across southeastern NM given the
aformentioned moisture flux and ample instability. While flooding
will continue to be the main threat, wet microbursts and large hail
are on the table given how high the instability is.

These storms will send a boundary west and northward that will push
through the gaps of the central mountain chain this evening and
potentially create gusty southeast winds. The surge in moisture may
spark a few showers and even storms on the eastern edge of the Cont.
Divide that could create some gusty winds and light to moderate
rainfall in both Albuquerque and Santa Fe. Additional rounds of
showers may move over the burn scars late night, but rainfall rates
should be low enough to mitigate impacts there.

Tuesday is shaping up to be a very impactful day with the
potential for widespread flash flooding both on and off of recent
burn scars. GEFS mean PWATs are greater than 200% of normal across
the entire CWA and Albuquerque could threaten a daily record
PWAT. This means that rainfall will be very efficient, with the
potential to produce rainfall rates of 1-2" per hour. Storms in
the early afternoon will focus over the Continental Divide, with
activity increasing in intensity as it moves eastward. QPF remains
largely unchanged, with the NBM showing a large area of 0.5"+
across central and eastern New Mexico through Wednesday morning.
The 90th percentile show 1.5-2.5" in Albuquerque and Roswell and
around 2" over the Ruidoso are burn scars, which would almost
certainty be enough to create significant impacts. The flash flood
threat will continue well into the overnight areas over the burn
scars as well, with hi-res models showing rounds of showers with
embedded storms over the already saturated burn areas. This will
come on the heels of flash flooding that already occurred Monday
afternoon, further amplifying the risk of life-threatening impacts
in the Ruidoso area.

Another round of active weather is expected on Wednesday. A Flash
Flood Watch is already in effect for the Ruidoso area and another
broad brush Flash Flood Watch will likely be needed for much of
central and northern New Mexico again. Moisture content trends down
Wednesday, but will remain around 150-200% of normal so the flash
flood risk remains elevated, even though QPF is significantly lower
than Tuesday/Tuesday night. The thinking is that stabilization from
showers Tuesday night and Wednesday morning could inhibit rainfall
rates, however areas that clear will be able to tap into the higher
instability and generate heavier rainfall rates.

&&

.LONG TERM...
(Wednesday through Sunday)
Issued at 300 PM MDT Mon Jun 23 2025

Storms will once again continue into the overnight hours Wednesday
night as outflow boundaries collide and set off new storm
development. Rainfall rates should trend down as instability
decreases during the overnight. A trough passage to the north will
scour out some mid-level moisture for Thursday. This along with a
weakening of the trough over the desert southwest will result in a
downtick of storm coverage Thursday afternoon. Unfortunately, storms
will be confined to the most sensitive area (south-central
mountains) and storm motions will be slower than earlier in the
week. Friday and Saturday will be similar, especially as weak flow
aloft begins to trap moisture over the area. The central and western
portions of the state will clear out during this period, with
temperatures gradually rising to right around seasonal averages by
the weekend.

&&

.AVIATION...
(18Z TAFS)
Issued at 1142 AM MDT Mon Jun 23 2025

Storms will develop in south-central areas around 19Z, moving
northeast and increasing in coverage through the afternoon. MVFR
and brief IFR vis is likely with stronger storms, particularly in
the southeast plains, including KROW. Storms will push a sfc
boundary through the gaps of the central mountain chain into the
Rio Grande Valley this evening and overnight, creating gusty
southeast winds. This will serve as the initiation point for
storms in the evening, which could impact sites along the Rio
Grande Valley. Ceilings will drop to MVFR levels across almost all
of eastern NM overnight, potentially lower (IFR to LIFR) for
favored locations in the highlands adjacent to the central
mountain chain such as KLVS. Showers with embedded storms will
continue through the overnight period and into the morning, but
confidence was too low to include at most sites.

&&

.FIRE WEATHER...
Issued at 300 PM MDT Mon Jun 23 2025

Widespread showers and storms are expected the next several days,
with a very high chance of wetting rainfall for areas along and east
of the Continental Divide. As a result, humidity recoveries will be
excellent across most of the area, except fair to good in far
western NM the next few mornings.

Moisture will surge west and northward this evening to the
Continental Divide, which will result in a period of gusty southeast
winds along the Rio Grande Valley this evening and overnight. Gusty
outflow winds will be a concern with any storm the next few days,
with the highest chance of a wet microburst in southeastern NM.
This heavy rainfall will increase the risk of flash flooding,
particularly over recent burn scars today through Thursday.

Drier air enters from the west late week, expanding eastward over
the weekend. Temperatures will also trend upwards, with afternoon
humidities again dropping into the single digits in western NM by
the weekend.

&&

.PRELIMINARY POINT TEMPS/POPS...
Farmington......................  61  86  58  86 /   5  20  20  10
Dulce...........................  48  79  47  78 /  20  40  40  20
Cuba............................  56  77  53  76 /  20  60  50  40
Gallup..........................  49  83  48  83 /   0  20  10  10
El Morro........................  54  77  52  77 /   5  50  30  40
Grants..........................  53  79  53  79 /  10  60  40  50
Quemado.........................  56  80  55  79 /  10  50  40  40
Magdalena.......................  62  75  59  72 /  40  90  80  80
Datil...........................  56  76  55  74 /  20  80  60  70
Reserve.........................  50  84  50  85 /  10  50  30  40
Glenwood........................  55  88  55  88 /  10  50  40  40
Chama...........................  46  74  45  72 /  20  50  40  40
Los Alamos......................  59  74  57  72 /  40  80  70  60
Pecos...........................  56  70  55  69 /  50  90  80  80
Cerro/Questa....................  53  75  53  71 /  20  70  60  60
Red River.......................  45  66  44  63 /  20  80  60  60
Angel Fire......................  43  67  43  66 /  30  80  60  70
Taos............................  53  76  50  74 /  20  70  60  50
Mora............................  48  69  48  68 /  50  90  80  80
Espanola........................  59  81  57  78 /  40  80  70  60
Santa Fe........................  60  73  58  72 /  50  90  80  70
Santa Fe Airport................  60  76  57  74 /  50  80  80  60
Albuquerque Foothills...........  67  79  63  77 /  40  80  80  70
Albuquerque Heights.............  66  81  63  78 /  40  80  80  60
Albuquerque Valley..............  66  83  62  80 /  40  80  80  60
Albuquerque West Mesa...........  67  81  63  79 /  40  70  80  60
Belen...........................  64  84  61  80 /  40  80  80  60
Bernalillo......................  65  82  62  80 /  40  80  80  60
Bosque Farms....................  63  83  60  80 /  40  80  80  60
Corrales........................  66  82  63  80 /  40  80  80  60
Los Lunas.......................  65  83  61  80 /  40  80  80  60
Placitas........................  63  77  61  76 /  40  80  80  60
Rio Rancho......................  66  81  62  80 /  40  70  80  60
Socorro.........................  68  82  64  80 /  40  80  80  80
Sandia Park/Cedar Crest.........  57  73  55  71 /  40  80  80  70
Tijeras.........................  60  75  58  73 /  40  80  90  70
Edgewood........................  56  74  54  72 /  50  90  90  70
Moriarty/Estancia...............  55  75  53  73 /  50  90  90  80
Clines Corners..................  56  69  54  68 /  50  90  90  80
Mountainair.....................  58  74  55  72 /  50  90  90  80
Gran Quivira....................  58  73  55  71 /  50  90  90  80
Carrizozo.......................  63  73  61  74 /  60  90  90  90
Ruidoso.........................  57  66  56  67 /  60 100  80  90
Capulin.........................  54  71  53  71 /  60  80  60  60
Raton...........................  53  75  53  74 /  50  80  60  60
Springer........................  56  75  55  75 /  50  90  60  70
Las Vegas.......................  55  69  54  69 /  60  90  80  80
Clayton.........................  61  79  61  79 /  70  60  40  30
Roy.............................  58  71  58  72 /  70  80  70  60
Conchas.........................  63  79  63  78 /  80  90  70  60
Santa Rosa......................  62  74  61  74 /  70  90  80  70
Tucumcari.......................  63  82  63  81 /  70  60  50  40
Clovis..........................  66  84  65  84 /  70  40  30  30
Portales........................  65  85  65  85 /  70  40  30  30
Fort Sumner.....................  63  79  63  79 /  80  80  60  60
Roswell.........................  70  84  68  85 /  70  60  50  50
Picacho.........................  63  74  61  75 /  80  90  70  80
Elk.............................  58  73  58  74 /  80  90  80  80

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
Flood Watch from Tuesday afternoon through late Tuesday night
for NMZ207-211>225-227>229-232-233.

Flood Watch through late Tuesday night for NMZ235>240.

Flood Watch through Wednesday evening for NMZ226.

&&

SHORT TERM...16
LONG TERM....16
AVIATION...16

In the hours before

Local storm report, Jun 23, 1:27 PM MDT, 2 hours 52 minutes before
Preliminary Local Storm Report
National Weather Service Albuquerque NM
127 PM MDT Mon Jun 23 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0127 PM     Flash Flood      Hollywood               33.32N 105.63W
06/23/2025                   Lincoln            NM   Emergency Mngr

            Intersection of Sudderth Dr. and U.S. 70
            closed due to flash flooding.

&&

RJH
Local storm report, Jun 23, 1:32 PM MDT, 2 hours 47 minutes before
Preliminary Local Storm Report
National Weather Service Albuquerque NM
132 PM MDT Mon Jun 23 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0131 PM     Flash Flood      Hollywood               33.32N 105.63W
06/23/2025                   Lincoln            NM   Emergency Mngr

            Swift water rescue out of a car at the
            Elevate Hotel due to burn scar flash
            flooding off the Salt burn scar.

&&

RJH
Local storm report, Jun 23, 1:44 PM MDT, 2 hours 35 minutes before
Preliminary Local Storm Report
National Weather Service Albuquerque NM
144 PM MDT Mon Jun 23 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0143 PM     Flash Flood      Hollywood               33.32N 105.63W
06/23/2025                   Lincoln            NM   Emergency Mngr

            Three vehicles trapped by flash flooding off
            the Salt burn scar needing swift water
            rescue at the Otero Federal Credit Union.

&&

RJH
Special weather statement, Jun 23, 1:58 PM MDT, 2 hours 21 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
158 PM MDT Mon Jun 23 2025

NMZ239-240-232030-
Eastern Lincoln County NM-Southwest Chaves County NM-
158 PM MDT Mon Jun 23 2025

...A STRONG THUNDERSTORM WILL IMPACT SOUTHERN LINCOLN AND WEST
CENTRAL CHAVES COUNTIES UNTIL 230 PM MDT...

At 158 PM MDT, Doppler radar was tracking a strong thunderstorm 15
miles north of Elk, or 24 miles southeast of Ruidoso, moving
northeast at 10 mph.

HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is possible.

Locations impacted include...
  Mainly rural areas of Southern Lincoln and West Central Chaves
  Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional
information and possible warnings from the National Weather Service.

Heavy rains from severe thunderstorms can produce sudden and
dangerous flows in arroyos, ditches and over low water crossings. Do
not attempt to drive through areas where water covers the roadway.

&&

LAT...LON 3327 10532 3335 10521 3327 10509 3315 10506
      3305 10529 3309 10532
TIME...MOT...LOC 1958Z 237DEG 10KT 3316 10530

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 TO 55 MPH

44
Local storm report, Jun 23, 2:03 PM MDT, 2 hours 16 minutes before
Preliminary Local Storm Report
National Weather Service Albuquerque NM
203 PM MDT Mon Jun 23 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0145 PM     Flash Flood      Hollywood               33.32N 105.63W
06/23/2025                   Lincoln            NM   Law Enforcement

            New Mexico State Police have closed U.S. 70
            at mile marker 261 due to wildfire burn scar
            flooding.

&&

BTS
Local storm report, Jun 23, 2:53 PM MDT, 1 hour 26 minutes before
Preliminary Local Storm Report
National Weather Service Albuquerque NM
253 PM MDT Mon Jun 23 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0247 PM     Tstm Wnd Gst     Raton Crews Airport     36.73N 104.50W
06/23/2025  M62 MPH          Colfax             NM   ASOS

            ASOS station KRTN Raton Crews Airport.

&&

RJH

The office that day

Everything else NWS Albuquerque, NM issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 22, 6:59 PM MDTSevere Thunderstorm WarningABQChaves, Roosevelt61 min
Jun 22, 7:47 PM MDTAreal Flood WarningABQChaves12 hr
Jun 22, 7:56 PM MDTAreal Flood AdvisoryABQChaves, Roosevelt3 hr
Jun 22, 7:58 PM MDTSpecial Weather StatementABQChaves32 min
Jun 22, 8:30 PM MDTSpecial Weather StatementABQChaves30 min
Jun 23, 12:47 PM MDTFlash Flood Warning Considerable damage threatABQLincoln3 hr
Jun 23, 1:58 PM MDTSpecial Weather StatementABQ32 min
Jun 23, 2:21 PM MDTSevere Thunderstorm WarningABQChaves, Lincoln54 min
Jun 23, 2:41 PM MDTSevere Thunderstorm WarningABQColfax, Mora49 min
Jun 23, 2:50 PM MDTSevere Thunderstorm WarningABQGuadalupe, Lincoln, Torrance55 min
Jun 23, 3:08 PM MDTAreal Flood AdvisoryABQChaves, Lincoln4 hr
Jun 23, 3:15 PM MDTSevere Thunderstorm Warning Considerable damage threatABQChaves, Lincoln39 min
Jun 23, 3:20 PM MDTSevere Thunderstorm WarningABQGuadalupe40 min
Jun 23, 3:52 PM MDTSevere Thunderstorm WarningABQGuadalupe23 min
Jun 23, 4:08 PM MDTSevere Thunderstorm WarningABQUnion52 min
Jun 23, 4:09 PM MDTAreal Flood AdvisoryABQChaves14 min
Jun 23, 4:23 PM MDTFlash Flood Warning Considerable damage threatABQChaves3 hr
Jun 23, 4:47 PM MDTSevere Thunderstorm WarningABQGuadalupe, Quay, San Miguel43 min
Jun 23, 4:51 PM MDTSpecial Weather StatementABQChaves24 min
Jun 23, 4:56 PM MDTSevere Thunderstorm WarningABQUnion49 min
Jun 23, 5:05 PM MDTSevere Thunderstorm WarningABQHarding, Union25 min
Jun 23, 5:26 PM MDTAreal Flood AdvisoryABQChaves3 hr
Jun 23, 5:27 PM MDTSevere Thunderstorm WarningABQGuadalupe, Quay, San Miguel48 min
Jun 23, 5:31 PM MDTSevere Thunderstorm WarningABQHarding, Union44 min
Jun 23, 5:56 PM MDTFlash Flood WarningABQChaves5 hr
Jun 23, 5:56 PM MDTFlash Flood WarningABQDe Baca, Guadalupe3 hr

Nearby

Flash Flood Warnings in New Mexico, 2025Every flash flood warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.